# SDR ALGA094257

- Difficulty date: April 26, 2004
- Submitted: July 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X543163
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOW AREA ON THIS PART IS BELOW MIN. FLOW OF 5.770. ACTUAL: 5.74 RETURNED PART TO VENDOR FOR WARRANTY CREDIT.
